# SDR TRAX200700153

- Difficulty date: February 2, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER STEP CRACKED.  ASD LOWER STEP REMOVED & REPLACED IAW CRJ 700 AMM 52-10-00.
